# SDR DALA2015071104299

- Difficulty date: July 10, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 70,069 hours, 53,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKED BELLY SKIN AT BS 680, STRINGERS 29 - 30L,  REPAIRED THE SKIN IAW ERA 537463-14, REV ORIG.
